# SDR A6WA201141068

- Difficulty date: October 28, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 23,519 hours, 22,105 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Mlg Lt Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR IS CHAFED.  BLENDED CHAFING IAW REO`S.
